# SDR DXTA2024012310706

- Difficulty date: January 22, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N613QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605599
- Aircraft time: 14,204 hours, 11,031 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 99124877
- Part serial: 0307
- Condition: Abnormal
- Location: Left
- Stage of operation: LD
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI AFTER LANDING THE LT BRAKE WAS GRABBING HARD ENOUGH TO LOCK UP THE TIRE. REMOVED AND REPLACED L/H BRAKE ASSY IAW CE560XLAMM 32·42·01, PERFORMED BRAKE ASSY L/H AND R/H BLEEDING PROCEDURE. BLEED CHECKED OK. LT AND RT BRAKE ASSY LEAK CHECKED OK, PERFORMED L/H AND R/H BRAKE ASSY OPS CHECKS. NO FURTHER DEFECTS NOTED AT THIS TIME. TAXI AIRCRAFT, NO DEFECTS, BRAKES APPLY NORMALLY, NO GRABBING, ALL WORK PERFORMED IAW AMM 32-42-01.
